# SDR VNAA20240202001

- Difficulty date: February 2, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,654 hours, 12,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 01R31707111
- Condition: Cracked
- Location: Pax Door Stair
- Part time: 16,654 hours, 12,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR, AFT WEB IS CRACKED AT MULTIPLE STAIR CORNER LOCATIONS.   REMOVED AND REPLACED IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-14-001-001-A01, AND 51-42-21-001-001-A01.
